MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION CHOICE PT; WIRE, GUIDE, CATHETER

BOSTON SCIENTIFIC CORPORATION CHOICE PT; WIRE, GUIDE, CATHETER
Model Number 2045
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 11/07/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported via medwatch (b)(4) that tip detachment occurred.A choice guidewire was selected for use in a coronary intervention procedure for a lesion in the left main.The choice guidewire tip separated within the coronary artery.Attempts were made to retrieve the detached tip but were unsuccessful.The interventional cardiologist determined that the detached tip could remain within the coronary vessel without it causing harm to the patient.No further patient complications were reported.

Brand Name
CHOICE PT
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
302 parkway, global park
la aurora - heredia
CS  
Manufacturer Contact
jay johnson
4100 hamline ave n
arden hills, MN 55112
6515810888
MDR Report Key15970771
Report Number2124215-2022-52402
Device Sequence Number4912871
Product Code DQX
UDI-Device Identifier08714729252528
UDI-Public08714729252528
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K143587
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 12/13/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/28/2024
Device Model Number2045
Device Catalogue Number2045
Device Lot Number0029130758
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/09/2022
Initial Report FDA Received Date12/13/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/29/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age69 YR
Patient SexMale
Patient Weight67 KG
Patient RaceWhite